# SDR AALA20100221JFK01

- Difficulty date: February 21, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 38,384 hours, 5,324 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: 0FL1000A12G01
- Condition: Damaged
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - DURING CLIMB FLIGHT ATTENDANT NOTED ELECTRICAL SMELL FROM LAVATORY 3F-1R.  EMERGENCY DECLARED RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND OVERHEAD LIGHT ASSEMBLY IN LAVATORY 3R WITH BURNT AND MELTED RECEPTICLE.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
